ITEM METADATA RECORD
Title: On the asymptotic distribution of eigenvalues of banded matrices
Authors: Geronimo, Js ×
Harrell, Em
Van Assche, Walter #
Issue Date: 1988
Publisher: Springer verlag
Series Title: Constructive approximation vol:4 issue:4 pages:403-417
ISSN: 0176-4276
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science